Infection?

  1. Registered User
    tical's Avatar
    Join Date
    Apr 2004
    Age
    33
    Posts
    5
    Rep Power
    129

    Exclamation Infection?


    Last thursday I injected 40mcg of R3IGF1 into my left tricep w/ a 1/2" 27G insulin needle, today (sunday) I noticed that its a little puffy, red and pretty hot (like when you get a mosquito bite). All of my other injection sites are fine, even one I did today... something aint right

    Should I go see a doctor or can I get some over the counter antibiotics to help combat this? It's not swollen up huge or anything, just a little puffy.

    BTW I'm on day 8 of the IGF and I like it so far, I'm eating like a horse and have some crazy pumps in the gym. I like it so far.

    Back to the subject, what can I do to treat this?

  2. Registered User
    DR.D's Avatar
    Stats
    6'0"  228 lbs.
    Join Date
    Dec 2003
    Posts
    6,779
    Rep Power
    307851

    If it's still tender today when you apply pressure and an antihistamine/motrin combo doesn't help with the redness, then go to a doc. You don't have any old AB's on hand? Except tetracycline, never use old tet. Other than that, I'd suggest a ceph. if your not allergic to pen. It works fast and is usually good for these kind of infections. But quickly getting to the doc is always best. It's often just a type I immune response if no swelling is present w/ the redness/hottness/hardness.
  3. Registered User
    size's Avatar
    Join Date
    Jan 2003
    Location
    Bermuda
    Age
    42
    Posts
    4,233
    Rep Power
    2267

    Do you shave your arms? I know occasionally I will get improper hair growth that cause minor swelling and redness.

    However, I think Dr.D's advice is exactly what you should do if you are concerned.
    •   
       

  4. Board Supporter
    cr4ytonic's Avatar
    Join Date
    Jan 2003
    Posts
    523
    Rep Power
    403

    What is the problem with old tetracycline ?
  5. Registered User
    DR.D's Avatar
    Stats
    6'0"  228 lbs.
    Join Date
    Dec 2003
    Posts
    6,779
    Rep Power
    307851

    Quote Originally Posted by cr4ytonic
    What is the problem with old tetracycline ?
    It forms a toxic degradation product that can jack up your kidneys pretty bad. Acidocis, Lupus erythematosus, proteinuria and other complications. Doxycycline will not form this and is a better, less toxic derivative. Never take a chance w/ outdated tet. especially if it hasn't been well stored.
  6. Board Supporter
    cr4ytonic's Avatar
    Join Date
    Jan 2003
    Posts
    523
    Rep Power
    403

    Did not know that, thank you so much for the information!
  •   

      
     

Similar Forum Threads

  1. Infection or Allergic Reaction?
    By goa1175 in forum Anabolics
    Replies: 4
    Last Post: 11-05-2004, 03:49 AM
  2. Infection with no pain?
    By adrenalinaddict in forum Anabolics
    Replies: 6
    Last Post: 05-31-2004, 04:15 PM
  3. infections from injections ?
    By WATERLOGGED in forum Anabolics
    Replies: 10
    Last Post: 01-16-2004, 10:58 AM
  4. How to avoid an abscess or an infection
    By mauibuilt in forum Anabolics
    Replies: 12
    Last Post: 08-27-2003, 11:11 PM
  5. Freaking ear infections
    By Matthew D in forum General Chat
    Replies: 16
    Last Post: 02-20-2003, 11:10 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in